# SDR AALA20040453

- Difficulty date: March 26, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Overheated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AUXILLARY POWER UNIT WIRE FEEDER CABLES, NUMBERS 3X2CAB, 3X2D2B, 3X1D2A AND 3X1C2A SHOWS SIGNS OF OVERHEATING.  PLASTIC ADELON WIRE NUMBER 3X1C2A SHOWED SIGNS OF OVERHEATING.  REPLACED AUXILLARY POWER UNIT WIRE FEEDER CABLES 3X2C2B, 3X2D2B, 3X1D2A, AND 3X1C2A AND ADEL CLAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
